# SDR AALA20070377

- Difficulty date: February 20, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 26887
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  - FOUND EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK IN FIRST CLASS OVERHEAD PANEL FOR EMERGENCY LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
